# SDR SWAA2022012709734

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; BAFFEL CLIP CRACKED AT BS 500 C LBL 24. MARKED. / FWD CARGO BAFFEL CLIP CRACKED AT BS. 500C LBL 24. DRILLED AND REMOVED CRACKED BAFFEL CLIP I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW BAFFEL CLIP I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A7505 REV B. INSTALLED NEW BAFFEL CLIP I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV B.
